I have been on my anxiety/depression journey for about 4 years now and switched to 200mg of Pristiq since March last year. The progress has been slow but relatively steady to the point where I have had time where I have actually felt some peace and seen the "sun poke through the clouds". I even looked forward to and enjoyed our Christmas holiday away to the point that for the first time since I can remember I actually wanted more time in the day, not just for it to end so I didn't have to fight any more. It is still a struggle but I now have some hope. Unfortunately 3 weeks ago I dislocated and broke my shoulder so had emergency surgery. It is still really painful and I had been old 15 mg of Endone for the 3 weeks but I stopped that 2 days ago to give my body a "break". Unfortunately it seems like my anxiety and some depression have come back in a fierce way, to the point it is nearly as bad as before I started Pristiq. I am trying to practice my mindfulness strategies but the "noise" is too loud. I even had an alprazolam today (.25mg) but that didn't even touch the sides. Do you think it is to do with Endone withdrawals or does anyone have any help or suggestions that can help. It feels like I don't have the strength to try and do this again. Thank you
Return of anxiety/depression after Endone?
- 8 Feb 2017 by sovereign_72
- 11 February 2017
- pristiq, depression, anxiety, oxycodone, major depressive disorder
Added 8 Feb 2017:
I also have some 15mg mirtazapine that I am thinking of using to at least give me a good nights sleep.
sovereign; Yes you do have the strength if you need to.Few things I am thinking could have altered your level of Pristiq When you were in the hospital did they continue to give it to you very close to the same time as you are used to? If they mess up and start to give it to you at a different time sometimes that can through your level off. Also, it is possible that taking the Oxycodone for the pain and the sedation it give you and then you went off of it abruptly without tapering it down.Could be giving you the same feeling as the chemical imbalance, your or increased anxiety. But even you're giving your body a rest from the pain medication you don't want to continue having to much pain either. But again I know I had a heck of a time getting my medication at the right time or not at all on some days. Anyway friend I think you should try and call your doctor and see what the doctor thinks, But once I got home all of these settled down after about 7 to 10 days my body and mind re-regulated itself and I am glad you know how to use you mind to fight off what we thing is going on. You must stay Positive keep your faith and your sense of humor. All are very important with our chemical imbalance. But you have been thrown a curve ball with your broken shoulder. Please call your doctor And see if they can give you something to help settle you down while your Pristiq kicks back in. Also, you have too much time to sit and feel what is going on and we over think things many times I am not saying you are doing that but it is possible and I am sure you well get back to the level of medication you were on prior to the accident. good luck to you Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Oct 2015 • 1 answer
Posted 10 Jun 2016 • 1 answer
Posted 1 Feb 2017 • 3 answers
Posted 19 Jul 2017 • 1 answer
Posted 13 Feb 2018 • 0 answers